# SDR IPXA2025030469862

- Difficulty date: January 10, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,078 hours, 17,759 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE R/H FWD UPPER PRODUCTION DOUBLER IS DAMAGED. FABRICATED REPAIR FILLER, AND TREATED AND PRIMED IAW SREO-66790-REQ002 REV 1 OK TO INSTALL REPAIR FILLER. WORK ACCOMPLISHED ON SREO-66790-REQ002 REV1, T3F18E003QKC3, LINE 1307.
